# SDR UALA2009020200356

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 64,069 hours, 18,638 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 251
- Condition: Failed
- Location: Hf Comm
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF RADIO WILL NOT TUNE.  REPLACED LEFT HF COUPLER, OPS CHECK OK.
